# SDR MTNA201411180001

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N967FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0088
- Aircraft time: 12,348 hours, 14,903 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED WITH COMPLETE RUDDER TRIM TO THE LT IT WAS NECESSARY TO APPLY ALOT OF LT RUDDER PEDAL PRESS TO MAINTAIN COORDINATED FLIGHT.  THE PILOT DECLARED AN EMER & LANDED WITHOUT ANY OTHER PROBLEMS.  REPLACED THE INDICATOR ASSEMBLY PN 2613290-1 IAW THE 208 MM CHAPTER 27-20-02.
